Durezol Eye Drop And Weight Gain

3 Replies Updated



Conversation Starter

liberty Says:


I am also rapidly gaining weight and have several more weeks to go on Durezol. 8 lbs in the first 9 days. Does it stop or just keep going up? How long did it take you to lose it?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Liberty! How are you?

Since this is a topical steroid that's just placed into the eye, you don't usually absorb enough of it to cause weight gain and the FDA doesn't list it as a known side effect of the ophthalmic solution, those typical include eye redness, trouble seeing at night, blurred vision and dry eyes.

I'm not saying it's impossible, but rather that it hasn't been known to happen, so far.

Have you consulted your doctor? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
liberty Says:

Doctor did call back today and said it's not happening. My scale and I know it is. No other drugs. No suddenly abnormal food intake.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

I have to admit that I would feel the same, if it were me, since you're finding no other logical cause.

Is it possibly fluid gain? Steroids can sometimes cause that.

REPLYSHAREREPORT
Was this helpful?     2     0  




Viewing page 1 of 1     Reply


More Discussions:

durezol and weight gain
I have been on Durezol drops 6x day for over a year and have gained 20 pounds! My IOP was so low that they could not get... 2 replies
DUREZOL EYE DROPS
I've been on Durezol for 1-1/2 years for Iritis. I've had 6 eye surgeries in 2 years-2 macular holes, 2 cataract...
Gain weight and Lowe metabolism
I am 26 years old and I am 5'3" and weigh 98 pounds what can I do to gain weight and lower my metabolism? ## Hel... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Weight Gain and No Energy/ AXIRON
My t levels on saliva test where 23. 4 times below average. Have been on Axiron for 3 weeks at 30mg and feeling no energ... 2 replies
Weight gain and nortriptyline
Hi. I've been taking nortriptyline for 3 years now. I am 18 year old female. I originally started with only 10 mg an... 1 reply
Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
weight gain and eating
My name is josh,I am 33 years old. I have been struggling with weight gain as long as I can remember. Through the years ... 1 reply
Weight gain and grow hair
I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 December 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA